# SDR SWAA2022022237897

- Difficulty date: August 15, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 21,098 hours, 9,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231TF HAS SEPARATED COMPOSITE PLIES. / REPAIRED SEPARATED PLY'S ON FACESHEET ON PANEL 231TF. IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1; SRM 53-00-50-2R-0 REPAIR GENERAL
